# SDR CALA9800101

- Difficulty date: January 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37077
- Make and model: Doug DC-10-30
- Aircraft serial: 46981
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 3508806
- Condition: Leaking
- Location: Nr 3 Engine
- Part time: 4,456 hours
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE HYDRAULIC SYSTEM 3 ELEVATOR OFF LIGHT CAME ON JUST PRIOR TO LANDING AT LGW.  THE ELEVATOR FEEL CHANNEL LIGHT CAME ON AFTER LANDING.  THE AIRCRAFT HAD LOST FLUID FROM THE NR 3 HYDRAULIC SYSTEM.  MAINTENANCE FOUND THE NR 3 ENGINE DRIVEN RIGHT HYDRAULIC PUMP HOUSING LEAKING.  THE HYDRAULIC PUMP WAS REMOVED AND REPLACED.  THE NR 3 HYDRAULIC SYSTEM WAS SERVICED.  LEAK AND OPERATIONAL CHECKS WERE GOOD.
